Discussions that mention allegra

High & Low Blood Pressure board


What i am about to write may seem awfully stupid to most of you, I know that, it sounds stupid to me too. But I would like some honest help now.
I am 37 Y.O. and have been treated for high blood pressure for the past 6 years. I am currently taking cardizem 180, zestril 10 mg and hydrochlorothiazide 50 mg. Additionally I take allegra for my allergies, once in the morning with the other meds.
here is where I got stupid. I recently purchased some steroids to help me acheive my athletic goals. I've been doing deca durabolin 300mg twice a week, test proponate 100 mg twice a week and dianobol 15 mg a day. I also was doing an old asthma med called clenbuteral to help with weight loss.
I wasn't having any real problems, blood pressure was in check about 130/82 as a daily average. But a friend gave me a viagra 25 mg. I took it as i was going home to "suprise" my wife.
I didn't go home. About 20 min. after taking the viagra I began to feel some intense pressure in my head. In addition I think I started having a anxiety attack. I ran to a local pharmacy to check my blood pressure on one of their machines, 165/114. I thought it was too high so I took another Hydro 50 mg and a half of zestril 10mg. My b.p. went down a little.
Since then I have been having these boughts with the pressure in my head. It comes and goes. Sometimes it feels as if it is moving or rolling in my head like a spasm of some sort. I have even felt week in the knees a few times since. I'm not sure what I should do or if its something I should be worried about. I don't want to go to my doctor and look like a complete bozo if I don't have to,